On Skew Left ∗-n-Derivations of ∗-Ring

Anwar Khaleel Faraj --- Ruqaya Saadi Hashem

Iraqi Journal of Science المجلة العراقية للعلوم
ISSN: 00672904/23121637 Year: 2018 Volume: 59 Issue: 4B Pages: 2100-2106
Publisher: Baghdad University جامعة بغداد


In this paper, the commutativity of *-ring and some related results are obtained by introducing the new concept which is called skew left ∗-n-derivations.


Prime ∗-ring --- semiprime ∗-ring --- ∗-n-derivation --- permuting mapping --- skew left ∗-n-derivation.